# SDR UIEA2019091605507

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,398 hours, 12,447 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 80130700
- Part serial: L632632
- Condition: Loose
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN LEAK. PERFORMED LEAKS CHECK OF CREW O2 SYSTEM LINES IAW AMM 35-11-00. CHECKED AND TIGHTENED LINES IAW AMM 20-11-00. CHECKED CAPTAINS, F/O, AND OBSERVER MASKS FOR LEAKS, AND PROPER STORAGE IAW AMM 35-11-51. NO LEAKS NOTED, SYSTEM OPS NORMAL AT THIS TIME. LP 1088963 - M4: REMOVED AND REPLACED CREW O2 BOTTLE IAW AMM 35-11-00, AMM 12-15-08, AND GMM 3.25.3. LEAK CHECK GOOD, OPS NORMAL AT THIS TIME.
